# SDR 95ZZZX6039

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121EL
- Make and model: Lear 25
- Aircraft serial: 010
- Engine: Ge CJ6106
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Defective
- Location: 1st Stage
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RT ENGINE FLAMED OUT AT 42,000 FEET.  DISASSEMBLED ENGINE, SENT FIRST STAGE NOZZLE OUT FOR RE-WORK, REASSEMBLED ENGINE.  TEST FLIGHT OK.
